MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR II; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR II; SNARE, FLEXIBLE
Model Number M00561291
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a090402 captures the reportable event of energy generating problem.
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator ii snare was used in a polypectomy procedure performed on (b)(6) 2025.During the procedure, the snares would not cauterize.There was not enough information as how procedure was completed.There were no patient complications reported as a result of this event.No further information has been obtained despite good faith efforts.

Brand Name
CAPTIVATOR II
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23888716
Report Number3005099803-2025-06879
Device Sequence Number14645251
Product Code FDI
UDI-Device Identifier08714729645801
UDI-Public(01)08714729645801(17)280321(10)36128265
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K202478
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00561291
Device Catalogue Number6129
Device Lot Number0036128265
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Initial Report FDA Received Date12/24/2025
Date Device Manufactured03/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown